Critical criteria of Fujita type for a system of inhomogeneous wave inequalities in exterior domains - Archive ouverte HAL Access content directly
Journal Articles Journal of Differential Equations Year : 2020

Critical criteria of Fujita type for a system of inhomogeneous wave inequalities in exterior domains

(1) , (1) , (2, 3)
1
2
3

Abstract

We consider blow-up results for a system of inhomogeneous wave inequalities in exterior domains. We will handle three type boundary conditions: Dirichlet type, Neumann type and mixed boundary conditions. We use a unified approach to show the optimal criteria of Fujita type for each case. Our study yields naturally optimal nonexistence results for the corresponding stationary wave system and equation. We provide many new results and close some open questions.
Fichier principal
Vignette du fichier
JSY_septembre19.pdf (341.66 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02894443 , version 1 (08-07-2020)

Identifiers

Cite

Mohamed Jleli, Bessem Samet, Dong Ye. Critical criteria of Fujita type for a system of inhomogeneous wave inequalities in exterior domains. Journal of Differential Equations, 2020, 268 (6), pp.3035-3056. ⟨10.1016/j.jde.2019.09.051⟩. ⟨hal-02894443⟩
101 View
28 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More